MAUDE Adverse Event Report: HOLDING CHAMBERS, DIRECT PATIENT INTERFACE

HOLDING CHAMBERS, DIRECT PATIENT INTERFACE
Model Number 00
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A reporter called to report an adverse event as a result of using a wrong device which was given to them by a (b)(6) pharmacist.Her grandson was prescribed for a nebulizer for his bronchitis.However, the pharmacist gave them a spacer for inhaler.She said the pharmacist did this intentionally because when he was asked that was not her grandson's prescription, he claimed it should work the same way.The reporter said as a result her grandson's condition worsen since he did not get his medication as he should.The reporter said since she is a registered nurse, she figured out that it was a wrong device and corrected the problem.

Brand Name
HOLDING CHAMBERS, DIRECT PATIENT INTERFACE
Common Device Name
HOLDING CHAMBERS, DIRECT PATIENT INTERFACE
MDR Report Key11125318
Report NumberMW5098695
Device Sequence Number3282902
Product Code NVP
UDI-Device Identifier00383730000145
UDI-Public(01)00383730000145(10)PS007141(11)190404
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number00
Device Catalogue Number1097502
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2021
Was Device Evaluated by Manufacturer? (Y/N) No Information
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient Age10 MO
Patient Weight8